MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAXNOW COVID-19 AG SELF TEST 4CT; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM.

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. BINAXNOW COVID-19 AG SELF TEST 4CT; CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM.
Catalog Number 195-180
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: the date of event is an estimation as the actual event date was not provided.Testing was performed at abbott diagnostics scarborough, inc.On retained kit lot 898557a with internal positive quality control samples and negative quality control swabs.All test results were valid and performed as expected.Additionally, the manufacturing records and quality control release testing was reviewed for test kit part number 195-180 / lot 898557a, device part number 195-430wjr/ lot 898557.The lot met the required release specifications.A review of the complaints reported as false positive and/or false negative patient results (confirmed and unconfirmed, conflicting results) related to kit lot 898557 showed that the complaint rate is (b)(4).Abbott diagnostics scarborough, inc.Was unable to determine the exact root cause of the reported issue, however, it could possibly be related to self-test user performance or the specific patient sample.
 
Event or Problem Description
The consumer reported a false negative result with the binaxnow covid-19 ag self test performed at an unknown date.This report is for user one (1) of two (2).The consumer reported a false negative result with the binaxnow covid-19 ag self test performed at an unknown date.The consumer visited her healthcare provider and received a positive result with a dual test for flu/covid (brand and date of test unknown).The consumer noted having symptoms, but specific symptoms were not provided.The consumer mentioned being in good health and managing her covid.No additional patient information, including treatment and outcome, was provided.
 
Additional Manufacturer Narrative
B3: the date of event is an estimation as the actual event date was not provided.The results of the investigation are still pending.A supplemental report will be submitted upon completion or upon receipt of additional information.
 
Event or Problem Description

Brand Name
BINAXNOW COVID-19 AG SELF TEST 4CT
Common Device Name
CORONAVIRUS ANTIGEN DETECTION TEST SYSTEM.
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough ME 04074
Manufacturer Contact
rachel blackwell
10 southgate road
scarborough, ME 04074
6613888803
MDR Report Key20360723
Report Number1221359-2024-00628
Device Sequence Number7284542
Product Code QKP
UDI-Device Identifier00811877011729
UDI-Public(01)00811877011729(17)260517(10)898557A
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EUA210264
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/17/2026
Device Catalogue Number195-180
Device Lot Number898557A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date10/03/2024
Supplement Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale